# SDR GTIA2015042301555

- Difficulty date: April 23, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 34,969 hours, 16,595 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Seat 26 Def
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK, SEATS 26 DEF SELF DEPLOYED AFTER TAKEOFF.  SECURED O2 MASK ASSY, CONTAINER IAW AMM 35-210. NO OTHER DEFECTS NOTED.
